# SDR YENA2007078

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 3,575 hours, 2,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Part number: 17055785401
- Condition: Torn
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1263, BOS-AUS DIVERTED TO JFK, CABIN PRESSURE STARTED CLIMBING AT 26,000 FT AND WOULD NOT MAINTAIN ALTITUDE (MAX CABIN ALTITUDE 9600FT).  ACCOMPLISHED REMOVAL AND REPLACEMENT OF RIGHT PACK OUTLET FLEX BELLOW PER AMM 21-51-21.  PERFORMED CPCS OPERATIONAL TEST AND ADJUSTMENT TEST PER AMM 21-31-00.  GROUND TEST NORMAL.  NO LEAKS NOTED.
